MathSciNet Relay Station
MathSciNet bibliographic data
MR1241030 60K35
Fisch, Robert; Gravner, Janko; Griffeath, David Metastability in the Greenberg-Hastings model. Ann. Appl. Probab. 3 (1993), no. 4, 935–967.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement